Nagoya Mathematical Journal

A Mordell-Weil group of rank $8$, and a subgroup of finite index

Charles F. Schwartz

Full-text: Open access

Article information

Source
Nagoya Math. J. Volume 93 (1984), 19-26.

Dates
First available: 14 June 2005

Permanent link to this document
http://projecteuclid.org/euclid.nmj/1118787426

Mathematical Reviews number (MathSciNet)
MR0738915

Zentralblatt MATH identifier
0504.14031

Subjects
Primary: 14J27: Elliptic surfaces
Secondary: 11D41: Higher degree equations; Fermat's equation 14G05: Rational points 14K10: Algebraic moduli, classification [See also 11G15]

Citation

Schwartz, Charles F. A Mordell-Weil group of rank $8$, and a subgroup of finite index. Nagoya Mathematical Journal 93 (1984), 19--26. http://projecteuclid.org/euclid.nmj/1118787426.


Export citation

References

  • [1] Cox, D. A. and Zucker, S., Intersection numbers of sections of elliptic surfaces, Invent. Math., 53 (1979), 1-44.
  • [2] Schwartz, C. F., On a family of elliptic surfaces with Mordell-Weil rank 4, to appear.
  • [3] Shioda, T., On elliptic modular surfaces, J. Math. Soc. Japan, 24 (1972), 20-59.
  • [4] Schwartz, C. F., An elliptic surface of Mordell-Weil rank 8 over the rational numbers, to appear. Department of Mathematics Rider College P.O. Box 64-00, Lawrencevlle New Jersey 08640 USA